Open Access
Translator Disclaimer
august 2010 A Local extension of proper holomorphic maps between some unbounded domains in ${\mathbb C}^n$
Besma Ayed, Nabil Ourimi
Bull. Belg. Math. Soc. Simon Stevin 17(3): 513-534 (august 2010). DOI: 10.36045/bbms/1284570736

Abstract

In this paper we study analytic sets extending the graph of proper holomorphic mappings. As applications, we present some results on the local holomorphic extension of proper holomorphic mappings between certain algebraic domains in ${\mathbb C}^n$, not necessarily bounded. Further supplementary results are obtained.

Citation

Download Citation

Besma Ayed. Nabil Ourimi. "A Local extension of proper holomorphic maps between some unbounded domains in ${\mathbb C}^n$." Bull. Belg. Math. Soc. Simon Stevin 17 (3) 513 - 534, august 2010. https://doi.org/10.36045/bbms/1284570736

Information

Published: august 2010
First available in Project Euclid: 15 September 2010

zbMATH: 1205.32015
MathSciNet: MR2731372
Digital Object Identifier: 10.36045/bbms/1284570736

Subjects:
Primary: 32H35 , 32H40

Keywords: algebraic domains , holomorphic correspondences , Proper holomorphic mappings , Segre varieties

Rights: Copyright © 2010 The Belgian Mathematical Society

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.17 • No. 3 • august 2010
Back to Top